# SDR YENA20140414082

- Difficulty date: April 14, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 47,722 hours, 16,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND LT FUSELAGE SIDE BOX BEAM FLANGE AT STRINGER 15L FRAME 43, CRACKED, VERIFIED.   CUT OUT DAMAGE.  HFEC INSP ACCOMPLISHED.  INSTALLED PRESSURE PLATE AND NEW FITTINGS.  ALL WORK ACCOMPLISHED IAW SB A320-53-1251/EC A320-53-1251-01.
